# SDR DL72W951499

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2813W
- Make and model: Boeing 727247
- Aircraft serial: 20869
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521630188A
- Condition: Damaged
- Location: Nr 3 Fore Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

727 NR 3 FORE FLAP HAS L/E EDGE DAMAGE 16 AND 22 INCHES FROM I/B END.  THIS DAMAGE WAS REPAIRED PER SRM 57-50-4 FIG 1. FOUND AT HMV SHOP INSPECTION.
